last thursday i begin birth control pills for the 1st time. as of this past monday i've begin what i thought was spotting. however, im bleeding to the point i use tampons. when i be prescribed BC i asked "should i start in a week or so, i perceive like i might carry my period soon because its be about 3 weeks" my doctor said to instigate the next hours of daylight i was prescribed so i wouldnt grasp a period. i dont know if what i own is my period or not. isn't birth control supposed to stop my term from occuring so i'm not fertile and what not?
Pregnancy, theory test, time of year, spotting, birth control?
she also told me to take a pregnancy tryout in 2 weeks. can i rob it when i'm bleeding like this?? will it trace anything? i own no idea if i could be pregnant bc i took emergency contraceptives right after unprotected sex correctly.
Answers: It sounds like your starting the birth control pills be out of sync with your cycle. It's usually best to start birth control pills on almost the fifth day AFTER the start of your length. You weren't on the pill long enough to stop the extent that was already coming.
Of course, it be your doctor's responsibility to convey this information to you! Call the office and tolerate them know what happened, and to find advice on how best to proceed.
Also, if you are bleeding that much in a minute, you aren't likely to be pregnant, but a pregnancy testing in a couple of weeks is still a honest idea. Emergency contraception is roughly speaking 80% effective when used correctly.